Article citationsMore>>

A. I. Arbab, “Bianchi Type I Viscous Universe with Variable G and L,” General Relativity and Gravitation, Vol. 30, No. 9, 1998, pp. 1401-1405. doi:10.1023/A:1018856625508

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.